# SDR DALA2018052103485

- Difficulty date: May 19, 2018
- Submitted: May 21, 2018
- Operation: Air carrier
- Aircraft: N553NW
- Make and model: Boeing 757251
- Aircraft serial: 26500
- Aircraft time: 48,655 hours, 21,038 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Fod
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

THE L2 DOOR WILL NOT DISARM.  CLEANED AND REMOVE DEBRIS FROM GIRT BAR MECHANISM.  LUBED TRACKS AND SYSTEM WORKS NORMALLY.
